“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 8168
School of Mathematics
  Title:   On the existence of periodic solutions for a class of generalized forced Lienard equations
1.  M. R. Pournaki
2.  A. Razani
  Status:   Published
  Journal: Appl. Math. Lett.
  Vol.:  20
  Year:  2007
  Pages:   248-254
  Supported by:  IPM
In this work the second-order generalized forced Liénard equation x"+(f(x)+k(x)x′)x′+g(x)=p(t) is considered and a new condition for guaranteeing the existence of at least one periodic solution for this equation is given.

Download TeX format
back to top
scroll left or right